BibTeX record journals/ijac/BaumslagMO16

download as .bib file

@article{DBLP:journals/ijac/BaumslagMO16,
  author    = {Gilbert Baumslag and
               Charles F. Miller III and
               Gretchen Ostheimer},
  title     = {Decomposability of finitely generated torsion-free nilpotent groups},
  journal   = {Int. J. Algebra Comput.},
  volume    = {26},
  number    = {8},
  pages     = {1529--1546},
  year      = {2016},
  url       = {https://doi.org/10.1142/S0218196716500673},
  doi       = {10.1142/S0218196716500673},
  timestamp = {Tue, 25 Aug 2020 16:44:05 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/BaumslagMO16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics